# SDR TSAA0377041

- Difficulty date: March 11, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, WITH TAKEOFF POWER SET THE NR 1 ENGINE EPR WAS 0.25 TOO HIGH.  THE AIRCRAFT RETURNED TO HNL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND FOD IN THE NR 1 ENGINE PT2 LINE.  THE PT2 LINE WAS CLEANED, AND ENGINE PERFORMANCE RUN WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
